# SDR 95FDEA00135

- Difficulty date: February 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N495FE
- Make and model: Boeing 727227
- Aircraft serial: 21669
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 2
- Stage of operation: CL
- Nature of condition: R, E
- Precautionary procedure: A, E

## Discrepancy

CGN - ENG NR 2 FAILED JUST AFTER LIFT OFF CGN; FLAPS 15 DEG A/C VIBRATION, WITH NR 2 ENG N1, N2 DROPPING, FUEL FLOW DROPPING, OIL QTY AND PRESS NORMAL.  ENG SHUTDOWN WITH APPROPRIATE CHECKLIST ACCOMPLISHED.
